# SDR UPS08853623

- Difficulty date: October 5, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV RT WING LEADING EDGE LOWER DOUBLER I/B SIDE OF NR 4 PYLON NEED VALIDATION AT STA XFS 500.  DOES NOT MEET CRITERIA IN APPENDIX H STEP 5.  894-W4- 32 AREA PREVIOUSLY REPAIRED FEF SRM 57-3-1 T/R 57-83.
